MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT 6+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT 6+ CARTRIDGE
Catalog Number 03P80-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(6).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat 6+ cartridges that yielded a suspected discrepant sodium result of 119 mmol/l on a patient.There was no patient information available at the time of this report.Method date result : i-stat (b)(6) 2020 119 mmol/l, i-stat (b)(6) 2020 141 mmol/l, i-stat (b)(6) 2020 122 mmol/l, i-stat (b)(6) 2020 138 mmol/l, customer did not provide sample test or collection times.There are no injuries associated with this event.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: (b)(4).The investigation was completed on 10-dec-2020.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria found in q04.01.003 rev.Af, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for 6+ lot k20207.

Brand Name
I-STAT 6+ CARTRIDGE
Common Device Name
6+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key10972252
Report Number2245578-2020-00131
Device Sequence Number19008403
Product Code JGS
UDI-Device Identifier10054749000088
UDI-Public10054749000088
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Catalogue Number03P80-25
Device Lot NumberK20207
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1